Ever since I bumped up my Lamictal to 150mg twice daily 6 months ago, I am so itchy dry skin particularly on my legs I have scabs on my legs and feet. I also got on antipsychotics about this time. It started with risperdone, I thought the itchiness came from the risperdone so I was switched to ability and the itchiness didn't change. I've been on Lamictal for 1 year along with buspar. Abilify/Risperdone for 6 months. There has been no rash.
There is a very serious skin rash associated with Lamictal, and it can be fatal. Now I'm not saying that's what this is from, but please click on the link I posted, and call your doctor right away. The link is all the symptoms and stages of the lamictal rash. I truly hope that's not what's happening, but if so your doctor needs to know so he can start reducing the dose immediately.
I looked up side effects by clicking on drugs A-Z at the top if the page and typed in Lamictal. It listed this as part of the side effects:
"Lamictal may cause a severe or life-threatening skin rash, especially in children and in people who take too high of a starting a dose, or those who also take valproic acid (Depakene) or divalproex (Depakote).
Seek emergency medical attention if you have: fever, sore throat, swelling in your face or tongue, burning in your eyes, skin pain, followed by a red or purple skin rash that spreads (especially in the face or upper body) and causes blistering and peeling"
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 7 Feb 2012 • 3 answers
Updated 20 Feb 2014 • 2 answers
Updated 6 Mar 2013 • 1 answer
Updated 21 Feb 2015 • 3 answers
Updated 3 Mar 2017 • 1 answer